MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM SOLEX CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM SOLEX CATHETER; CENTRAL VENOUS CATHETER
Model Number SL-2593
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The quattro catheter associated with this complaint was discarded by the customer.Since the device was not returned, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
The solex 7 catheter was used with a tghq console.The customer reported having difficulty placing the solex 7 catheter into the patient's body.Per the customer, the guidewire was flimsy, and the structure of the catheter almost felt like it was made for a left-handed insertion.The customer discarded the solex kit and opted to insert a quattro catheter.No consequences or impacts on the patient.

Brand Name
ZOLL IVTM SOLEX CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose 95131
4084192922
MDR Report Key18754566
Report Number3010617000-2024-00167
Device Sequence Number17771477
Product Code NCX
UDI-Device Identifier00849111075305
UDI-Public00849111075305
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSL-2593
Device Catalogue Number8700-0793-01
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Initial Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown